# SDR DALA1147513159

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 24,163 hours, 12,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST FWD EPSU FAULT OCCURRED ON FLAP.  MAINTENANCE REPLACED BATTERY PACK AT EPSU 10WL AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO NORMAL.
